PDA

View Full Version : seroxat, supplements and a racing heart??



otis
20-12-06, 16:11
hello

just a quick question really -i am currently tapeing from seroxat and the past couple of days i have been getting a real racing heart. The coincidence is i seem to be getting them after i take my supplements. So not sure if it could be those and was hoping someone might help.

I currently take:

am- 1 x complete b (holland & barratt)
1 x 100mg magnesium citrate (H&B)
1 x 1000mg Super EPA (H&B)

lunch - 1 x complete b (holland & barratt)
1 x 100mg magnesium citrate (H&B)
1 x 1000mg Super EPA (H&B)

Dinner- 1 x 100mg magnesium citrate (H&B)
1 x 1000mg Super EPA (H&B)

Also not too sure if they are all working - been on them now for about 4-6 weeks (magnesium) and about 8 weeks the fish oil and vit b complete. I'm not sure if i can actually tell if they are doing anything. I say that because i have now levelled out on 6mg of seroxat so feel ok(ish). But i'm scared if i stop taking the supplmets i will feel worse!!

any suggestions welcome

xx